# SDR SWAA2024031462370

- Difficulty date: March 13, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 32,770 hours, 15,699 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB LOWER WEB IS CRACKED AT UPPER OUTBOARD FASTENER TO FIXED TRAILING EDGE<[01] REMOVED WEB REF SRM 51-40-02.;[02] REPLACED RIGHT WING DEFLECTION CONTROL RIB LOWER WEB PER SRM 51-40-02.
